Ask an expert
Question

12 Jan 2010

bipolar
hi
i am biplar(or so they say).At the moment i am on epitec and zyprexa.use to drink seraquel.what will happend if i cut out the Zyprexa and use only the epitec. ANYTHING to get me higher.2 adco zolpidems takes me to sleep.
Answer 429 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I can't answer that question as i depends on loads of details even you could not tell me - you need to discuss this with your doctor who prescribes the medication.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20303 votes
Vote